Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.40
pages 23-36

Control of Pseudo-Hyperbolic Systems by Concentrated Impacts

Ivan I. Lyashko
T. Shevchenko National University, Kiev, Ukraine
Sergey I. Lyashko
Kiev National Taras Shevchenko University, Kiev
Vladimir V. Semenov
Kiev National Taras Shevchenko University, Kiev

RÉSUMÉ

A problem of generalized control of system, described by the third initial boundary problem for pseudo hyperbolic equation is considered. Generalized solvability of initial boundary value problem by method of a priori inequalities in negative norms and controllability for system, when control is performed over concentrated impacts, which set right parts from some negative space is investigated.


Articles with similar content:

On One Problem of Approach for Damped Oscillations
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Greta Ts. Chikrii
Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin
Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions
Journal of Automation and Information Sciences, Vol.42, 2010, issue 3
Shamo Isakh ogly Djabrailov, Yagub Amiyar ogly Sharifov, Magomet Farman ogly Mekhtiyev
The Controllability Problem for Some Linear Hyperbolic Equations
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Hamlet Farman ogly Guliyev , Tunzalya Magerram kyzy Mustafayeva
Method for Searching the Gradient of the Functional by the Matrix of a Feedback Circuit on Solving the Problem of the Synthesis of the Optimal Stabilization System by Output
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Nargiz Akhmed Kizi. Safarova, Fikret Akhmed Ali Ogly Aliev